# SDR USAA2014030700009

- Difficulty date: March 5, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 44,201 hours, 16,334 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 2950
- Condition: Low Pressure
- Location: L1 Door
- Part time: 44,201 hours, 16,344 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE L1 DOOR ASSIST ACCUMULATOR LOW.  SERVICED L1 DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001-A.  OPERATIONS CHECKED GOOD AT THIS TIME.
